Directly go to the content
Antigrippine

Antigrippine

Antigrippine is a medicine which reduces pain and fever, with active ingredients paracetamol, caffeine and Vitamin C. Antigrippine can be used to treat pain and fever caused by the flu or a cold. This medicine is available without a prescription online, via a Dokteronline.com partner pharmacy.

What is this product used for?

The paracetamol in Antigrippine reduces fever and pain, while the caffeine has a stimulating effect and gives you a boost of energy, as well as reinforcing the effect of the paracetamol, accelerating its action. Vitamin C meanwhile helps boost resistance, which enables the body to get the virus under control and heal faster. Antigrippine is therefore a very effective flu medicine and remedy for cold symptoms. It can also be used for other conditions involving pain such as headaches, toothache, muscle or joint pain, pain from vaccinations or dental procedures, and menstrual pain.

 

How to use Antigrippine

Antigrippine flu medicine can be ordered online from our partner pharmacies. Dissolve the tablet in half a glass of water, stir well and drink immediately. Antigrippine tablets can also be swallowed whole with a glass of water. If the effect has worn off, you may take another dose as long as you leave at least four hours between doses.

 

The usual dose for most pain symptoms is:

Adults and children aged 15 and above: 2 – 4 tablets at a time, with a maximum of 12 tablets a day. Children aged 12 to 15 years: 2 tablets at a time, with a maximum of 12 tablets a day.

 

Children aged 9 to 12 years: 1.5 tablets at a time, with a maximum of 9 tablets a day. Children aged 6 to 9 years: 1 tablet at a time, with a maximum of 6 tablets a day.

 

Antigrippine flu medicine is not suitable for children under the age of six. Read the package leaflet before use.

 

Side effects

Antigrippine flu medicine is generally well tolerated, although in rare cases, people may experience nervousness, restlessness or insomnia due to hypersensitivity to caffeine. If you are sensitive to caffeine, do not take Antigrippine with coffee, cola or other caffeinated beverages to prevent these symptoms.

 

Other side effects include a skin rash, with symptoms such as itching and/or bumps, blood effusions, changes in liver function, stomach upsets and haematological abnormalities. Consult a doctor if any of the side effects are severe. For more information on possible side effects, see the package leaflet.

 

When not to use this product

Do not take Antigrippine flu medicine if you are hypersensitive to paracetamol, caffeine, Vitamin C or any other ingredient in this medicine. Do not take it if you have a liver or kidney disease. Antigrippine flu medicine should not be taken with other medications containing paracetamol.

 

Pregnancy/alcohol/driving ability

The use of Antigrippine flu medicine is not recommended for pregnant or breastfeeding women. Antigrippine does not affect your ability to drive. Use with caution, however, if you drink alcohol. If your alcohol intake is high, you should consult your doctor before taking Antigrippine flu medicine.